Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1762729, 8 pages
https://doi.org/10.1155/2017/1762729
Research Article

The Intrinsic Structure and Properties of Laplace-Typed Integral Transforms

Faculty of General Education, Kyungdong University, Yangju, Gyeonggi 11458, Republic of Korea

Correspondence should be addressed to Hwajoon Kim

Received 14 February 2017; Revised 12 April 2017; Accepted 10 May 2017; Published 8 June 2017

Academic Editor: Salvatore Strano

Copyright © 2017 Hwajoon Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hwajoon Kim, “The Intrinsic Structure and Properties of Laplace-Typed Integral Transforms,” Mathematical Problems in Engineering, vol. 2017, Article ID 1762729, 8 pages, 2017. doi:10.1155/2017/1762729